Mathematische Annalen

, Volume 261, Issue 1, pp 47–49 | Cite as

Proper self maps of weakly pseudoconvex domains

  • Eric Bedford
  • Steve Bell
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Alexander, H.: Proper holomorphic mappings inℂ. Indiana Math. J.26, 137–146 (1977)CrossRefGoogle Scholar
  2. 2.
    Bedford, E.: Proper holomorphic mappings from domains with real analytic boundary. Am. J. Math. (to appear)Google Scholar
  3. 3.
    Bell, S.: Analytic hypoellipticity of the\(\bar \partial \)-Neumann problem and extendability of holomorphic mappings. Acta Math.147, 109–116 (1981)Google Scholar
  4. 4.
    Bell, S., Catlin, D.: Boundary regularity of proper holomorphic mappings. Duke Math. J.49, 385–396 (1982)Google Scholar
  5. 5.
    Burns, D., Shnider, S.: Geometry of hypersurfaces and mapping theorems inℂ. Comment. Math. Helv.54, 199–217 (1979)Google Scholar
  6. 6.
    Diederich, K., Fornaess, J.E.: Boundary regularity of proper holomorphic mappings (preprint, 1982)Google Scholar
  7. 7.
    Diederich, K., Fornaess, J.E.: Proper holomorphic images of strictly pseudoconvex domains. Math. Ann.259, 279–286 (1982)Google Scholar
  8. 8.
    Fornaess, J.E.: Embedding strictly pseudoconvex domains in convex domains. Am. J. Math.98, 529–569 (1976)Google Scholar
  9. 9.
    Pinčuk, S.: On proper holomorphic mappings of strictly pseudoconvex domains. Siberian Math. J.15, 909–917 (1974)Google Scholar
  10. 10.
    Pinčuk, S.: Proper holomorphic mappings of strictly pseudoconvex domains. Sov. Math. Dokl.19, 804–807 (1978)Google Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Eric Bedford
    • 1
  • Steve Bell
    • 1
  1. 1.Department of MathematicsPrinceton UniversityPrincetonUSA

Personalised recommendations